Curvilinear telomere length dynamics in a squamate reptile

Ujvari, Beata, Biro, Peter A., Charters, Jordan E., Brown, Gregory, Heasman, Kim, Beckmann, Christa and Madsen, Thomas 2017, Curvilinear telomere length dynamics in a squamate reptile, Functional ecology, vol. 31, no. 3, pp. 753-759, doi: 10.1111/1365-2435.12764.

Attached Files
Name Description MIMEType Size Downloads

Title Curvilinear telomere length dynamics in a squamate reptile
Author(s) Ujvari, BeataORCID iD for Ujvari, Beata
Biro, Peter A.ORCID iD for Biro, Peter A.
Charters, Jordan E.
Brown, Gregory
Heasman, Kim
Beckmann, ChristaORCID iD for Beckmann, Christa
Madsen, Thomas
Journal name Functional ecology
Volume number 31
Issue number 3
Start page 753
End page 759
Total pages 7
Publisher Wiley
Place of publication London, Eng.
Publication date 2017-03
ISSN 0269-8463
Keyword(s) cellular homeostasis
frillneck lizard
telomerase expression
telomere length dynamics
Language eng
DOI 10.1111/1365-2435.12764
Field of Research 060602 Animal Physiology - Cell
060399 Evolutionary Biology not elsewhere classified
Socio Economic Objective 970106 Expanding Knowledge in the Biological Sciences
HERDC Research category C1 Refereed article in a scholarly journal
Copyright notice ©2016, The Authors
Persistent URL

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 20 times in TR Web of Science
Scopus Citation Count Cited 23 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 425 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Wed, 16 Nov 2016, 13:06:35 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact